# SDR CA971015017

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: HG480B20
- Condition: Failed
- Location: Air Data
- Component: Kollsman, G480B20
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: I, B, G

## Discrepancy

(CAN) IN CRUISE AT 35,000 AUTO PILOT TRIPPED OFF FOLLOWED BY MACH TRIM FAIL LIGHT ON. CAPTAIN ALTIMETER RED FLAG CAME IN VIEW, ALTIMETER ALERT FLAG ON GPWS INOPERATIVE LIGHT ON. TCAS FAILED, SHORTLY THEREAFTER CABIN ALERT HORN SOUNDED, O2 MASKS DEPLOYED, EMERGENCY DESCENT. AIR DATA COMPUTER REPLACED.
